# SDR USAA2013022500008

- Difficulty date: February 23, 2013
- Submitted: February 25, 2013
- Operation: Air carrier
- Aircraft: N520UW
- Make and model: Airbus A321-231
- Aircraft serial: 3924
- Aircraft time: 14,626 hours, 4,714 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Damaged
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY PATH LIGHT WIRES DAMAGED AT TOP OF DOOR FRAME LAV H.  (ALSO REQUIRED TERMINAL ENDS TO BE REMOVED FOR WALL REMOVAL).  MAINTENANCE RECONNECTED TERMINAL ENDS TO EMERGENCY PATH LIGHT AT LAV H DOOR FRAME.  OPERATIONAL CHECK GOOD.
